Régularité höldérienne de l’opérateur ¯ sur le triangle de Hartogs
Annales de l'Institut Fourier, Volume 41 (1991) no. 4, pp. 867-882.

We solve the Cauchy-Riemann equations on the Hartogs triangle by means of explicit integral formulas. We prove that, if the data belongs to a Hölder class C p,α , the solution is in the same class.

On résout à l’aide de formules intégrales explicites les équations de Cauchy-Riemann sur le triangle de Hartogs. On montre que, si la donnée est dans une classe höldérienne C p,α , la solution est dans la même classe.

@article{AIF_1991__41_4_867_0,
     author = {Chaumat, Jacques and Chollet, Anne-Marie},
     title = {R\'egularit\'e h\"old\'erienne de l{\textquoteright}op\'erateur $\overline{\partial }$ sur le triangle de {Hartogs}},
     journal = {Annales de l'Institut Fourier},
     pages = {867--882},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {4},
     year = {1991},
     doi = {10.5802/aif.1277},
     mrnumber = {92k:32005},
     zbl = {0735.32004},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1277/}
}
TY  - JOUR
AU  - Chaumat, Jacques
AU  - Chollet, Anne-Marie
TI  - Régularité höldérienne de l’opérateur $\overline{\partial }$ sur le triangle de Hartogs
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 867
EP  - 882
VL  - 41
IS  - 4
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1277/
DO  - 10.5802/aif.1277
LA  - fr
ID  - AIF_1991__41_4_867_0
ER  - 
%0 Journal Article
%A Chaumat, Jacques
%A Chollet, Anne-Marie
%T Régularité höldérienne de l’opérateur $\overline{\partial }$ sur le triangle de Hartogs
%J Annales de l'Institut Fourier
%D 1991
%P 867-882
%V 41
%N 4
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1277/
%R 10.5802/aif.1277
%G fr
%F AIF_1991__41_4_867_0
Chaumat, Jacques; Chollet, Anne-Marie. Régularité höldérienne de l’opérateur $\overline{\partial }$ sur le triangle de Hartogs. Annales de l'Institut Fourier, Volume 41 (1991) no. 4, pp. 867-882. doi : 10.5802/aif.1277. http://archive.numdam.org/articles/10.5802/aif.1277/

[1] J. Chaumat et A.-M. Chollet, Noyaux pour résoudre l'équation ∂ dans des classes ultradifférentiables sur des compacts irréguliers de Cn. Several complex variables, Proc. Mittag-Leffler Inst. 1987/1988, Math. Notes 38, Princeton Univ. Press, à paraître. | Zbl

[2] A. Dufresnoy, Sur l'opérateur d" et les fonctions différentiables au sens de Whitney, Ann. Inst. Fourier, 29-1 (1979), 229-238. | Numdam | MR | Zbl

[3] G. M. Henkin et J. Leiterer, Theory of functions on complex manifolds, Monographs in Mathematics, Birkhaüser Verlag, 79 (1984). | MR | Zbl

[4] L. Hormander, Generators for some rings of analytic functions, Bull. Amer. Math. Soc., 73 (1967), 273-292. | MR | Zbl

[5] N. Øvrelid, Generators of the maximal ideals of A (D), Pacific J. Math., 39 (1971), 219-223. | MR | Zbl

[6] E. M. Stein, Singular integrals and diffentiability properties of functions, Princeton Mathematical Series, Princeton Univ. Press, 1970. | Zbl

Cited by Sources: